# SDR DALA2025032202151

- Difficulty date: March 17, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 66,069 hours, 31,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 77233500
- Part serial: 2440
- Condition: Inoperative
- Location: Zone 200
- Part time: 57,818 hours, 30,457 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: OVER WINDOW EXIT SIGN ON ABC SIDE DOES NOT ILLUMINATE. C/A: T/S PER A320 TSM 33-51-00. FOUND EPSU AT LEFT OVERWING LOCATION BAD. REMOVED EPSU IAW A320 AMM 33-51-38 WIP (557633). R&R EPSU AND BATTERY IAW A320 AMM 33-51 OPS CKS NORMAL A/C OK. (LP: 6870064)
